For the past few days I have been feeling really tired. I wasn't taking my Lisinopril for about two weeks, and then just began to take it again a few days ago, and then the tiredness began. For the short period that I was not taking the Lisinpril, I checked my blood pressure regularly and it usually was normal - around 110-115/65-75. Now that I'm taking it again, I've still been taking my blood pressure and it has been pretty much the same as without it. I've been taking the same 5mg dosage of Lisinopril for about two years now and never noticed it causing any fatigue, so I guess I'm just wondering if it might be the Lisinopril causing my tiredness all of a sudden, or is it more likely an unrelated coincidence? Has anybody else had any side effects with this medication?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??